On conformally invariant subsets of the planar brownian curve
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, p. 793-821
@article{AIHPB_2003__39_5_793_0,
     author = {Beffara, Vincent},
     title = {On conformally invariant subsets of the planar brownian curve},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {39},
     number = {5},
     year = {2003},
     pages = {793-821},
     doi = {10.1016/S0246-0203(03)00030-X},
     zbl = {1021.60064},
     mrnumber = {1997213},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_5_793_0}
}
Beffara, Vincent. On conformally invariant subsets of the planar brownian curve. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, pp. 793-821. doi : 10.1016/S0246-0203(03)00030-X. http://www.numdam.org/item/AIHPB_2003__39_5_793_0/

[1] L.V. Ahlfors, Conformal Invariants, Topics in Geometric Function Theory, McGraw-Hill, New York, 1973. | MR 357743 | Zbl 0272.30012

[2] R.F. Bass, K. Burdzy, Cutting Brownian Paths, Mem. Amer. Math. Soc., 657, American Mathematical Society, 1999. | MR 1470913 | Zbl 0937.60077

[3] M.C. Cranston, T.S. Mountford, An extension of a result of Burdzy and Lawler, Probab. Theory Related Fields 89 (1991) 487-502. | MR 1118560 | Zbl 0725.60072

[4] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Springer, 1998. | MR 1619036 | Zbl 0896.60013

[5] S.N. Evans, On the Hausdorff dimension of Brownian cone points, Math. Proc. Cambridge Philos. Soc. 98 (1985) 343-353. | MR 795899 | Zbl 0583.60078

[6] J.-P. Kahane, Some Random Series of Functions, Cambridge Stud. Adv. Math., 5, Cambridge University Press, 1993. | MR 833073 | Zbl 0805.60007

[7] R. Kaufman, Une propriété métrique du mouvement brownien, C. R. Acad. Sci., Sér. A 268 (1969) 727-728. | MR 240874 | Zbl 0174.21401

[8] G.F. Lawler, The dimension of the frontier of planar Brownian motion, Electron Comm. Probab. 1 (1996) 29-47. | MR 1386292 | Zbl 0857.60083

[9] G.F. Lawler, Hausdorff dimension of cut points for Brownian motion, Electron. J. Probab. 1 (1996) 1-20. | MR 1386294 | Zbl 0891.60078

[10] G.F. Lawler, Strict concavity of the intersection exponent for Brownian motion in two and three dimensions, Math. Phys. Electron. J. 4 (1998). | MR 1645225 | Zbl 0909.60065

[11] G.F. Lawler, Geometric and fractal properties of Brownian motion and random walk paths in two and three dimensions, in: Random Walks (Budapest 1998), Bolyai Soc. Math. Stud., 9, 1999, pp. 219-258. | MR 1752896 | Zbl 0955.60076

[12] G.F. Lawler, E.E. Puckette, The intersection exponent for simple random walks, Comb. Prob. Comp. 9 (2000) 441-464. | MR 1810151 | Zbl 0974.60088

[13] G.F. Lawler, O. Schramm, W. Werner, The dimension of the Brownian frontier is 4/3, Math. Rev. Lett. 8 (2001) 13-24. | Zbl 0993.60085

[14] G.F. Lawler, O. Schramm, W. Werner, Values of Brownian intersection exponents I: Half-plane exponents, Acta Math. 187 (2001) 237-273. | MR 1879850 | Zbl 1005.60097

[15] G.F. Lawler, O. Schramm, W. Werner, Values of Brownian intersection exponents II: Plane exponents, Acta Math. 187 (2001) 275-308. | MR 1879851 | Zbl 0993.60083

[16] G.F. Lawler, O. Schramm, W. Werner, Analyticity of intersection exponents for planar Brownian motion, Acta Math. 188 (2002), to appear. | MR 1961197 | Zbl 1024.60033

[17] G.F. Lawler, O. Schramm, W. Werner, Values of Brownian intersection exponents III: Two-sided exponents, Ann. Inst. H. Poincaré Probab. Statist. 38 (2002) 109-123. | Numdam | MR 1899232 | Zbl 1006.60075

[18] G.F. Lawler, W. Werner, Intersection exponents for planar Brownian motion, Ann. Probab. (1999) 1601-1642. | MR 1742883 | Zbl 0965.60071

[19] J.-F. Le Gall, Some properties of planar Brownian motion, in: École d'été de Probabilités de Saint-Flour XX-1990, Lecture Notes in Math., 1527, Springer, 1992. | Zbl 0779.60068

[20] O. Schramm, Scaling limits of loop-erased random walks and uniform spanning trees, Israel J. Math. 118 (2000) 221-288. | MR 1776084 | Zbl 0968.60093

[21] S. Smirnov, Critical percolation in the plane: Conformal invariance, Cardy's formula, scaling limits, C. R. Acad. Sci. Paris Sér. I Math. 333 (2001) 239-244. | MR 1851632 | Zbl 0985.60090

[22] W. Werner, On Brownian disconnection exponents, Bernoulli 1 (1995) 371-380. | MR 1369167 | Zbl 0845.60083

[23] W. Werner, Bounds for disconnection exponents, Electron. Comm. Probab. 1 (1996) 19-28. | MR 1386291 | Zbl 0862.60069

[24] W. Werner, Critical exponents, conformal invariance and planar Brownian motion, in: Proceedings of the 3rd European Mathematical Congress, Birkhäuser, 2000. | MR 1905353 | Zbl 1037.60086